# SDR SWIA201332787

- Difficulty date: February 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 23,987 hours, 20,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION MESSAGE APPEARED AFTER TRANSFERRING BLEEDS TO APU DURING APPROACH.  AFTER TURNING OFF PACKS, MESSAGE CLEARED.  AIRCRAFT HAD BEEN DEICED PRIOR TO DEPARTURE.  (FLT 7430)  PERFORMED OPERATIONAL CHECK OF AIR CONDITIONING SYSTEM USING BOTH APU AND ENGINE BLEEDS AS A SOURCE.  COULD NOT DUPLICATE SMOKE IN CABIN.  POSSIBLY GLYCOL INGESTED DURING DEICING.  OPERATIONAL CHECK GOOD.
